... abdominal cramping (intestine and bladder). Withdrawal symptoms, or something else?
Hi PATBRADSHAW, & welcome to the site. The list you are giving are less serious side effects when you TAKE Singular, not when you stop it. It is an allergy, asthma, & COPD medication. It should not have caused this from not taking it. Maybe you had a bout of tummy flu, or ate something that didn't agree with you. I hope you are better now, & back to taking your singular. I am also giving you a link to read about Singular below. Hope this has helped...
Hi Pat. Welcome to the site. I was on singular for over a year, and I stopped it cold turkey, with absolutely NO problem what so ever. Just to be sure, I went to the site that Mary sent you, and checked the reviews from people. No one mentioned any problems stopping it suddenly. I agree with Mary, you probably had a tummy virus or something else at the same time. Hope that it works for you again!! good luck!
I haven't took my singular for 5 days and now I'm having severe abdominal cramps, nausea and my anxiety is way higher than normal. I want to state right now that I have had an anxiety disorder and bipolar disorder diagnosis since 2011 and just started taking singulair last October (2014). My anxiety did not worsen when I was taking singulair. Only since I stopped taking it did I have worsened anxiety, worsened irritability, worsened paranoia and severe stomach cramps and nausea. They say there are no withdrawal symptoms, but every person is different. I never ever had any side effects from the singulair itself.
- Singulair Information for Consumers
- Singulair Information for Healthcare Professionals (includes dosage details)
- Side Effects of Singulair (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Aug 2011 • 2 answers
Posted 23 Apr 2012 • 1 answer
Posted 24 Aug 2013 • 1 answer
Posted 6 Feb 2015 • 3 answers
Posted 5 Mar 2016 • 0 answers